| Model Number |
CD3369-40C |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented with a systemic infection, with methicillin-susceptible staphylococcus aureus (mssa) bacteremia confirmed by blood cultures and recurrent urinary tract infections (utis).The infection was believed to be related to the device.The entire system, including the implantable cardioverter-defibrillator (icd) and the leads, was explanted.The patient remained in stable condition.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.